| Model Number |
G26861 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Premature band deployment and damage to the barrel can occur if the device experiences excessive pressure during general handling or shipment.Prior to distribution, all 6 shooter saeed multi-band ligators are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: a review of the complaint history was conducted.The likelihood of occurrence is considered rare.Corrective action is not warranted at this time based on the quality engineering risk assessment.Quality assurance will continue to monitor for complaint trends and reassess the risk assessment results as post market feedback continues to become available.
Event or Problem Description
In preparation for a procedure, the user selected a cook 6 shooter saeed multi-band ligator.The barrel was detached from band in the packet [band prematurely deployed].This occurred prior to patient contact; there was no impact to the patient.
Event or Problem Description
In preparation for a procedure, the user selected a cook 6 shooter saeed multi-band ligator.The barrel was detached from band in the packet band prematurely deployed.This occurred prior to patient contact; there was no impact to the patient.
Additional Manufacturer Narrative
Investigation evaluation: our laboratory evaluation of the product said to be involved confirmed the report of premature band deployment prior to use.The product received was returned in an open pouch.The return included the trigger cord attached to the barrel with two bands.The four deployed black bands were not included in the return.The length of the trigger cord was measured between the knots which is within the tolerance.It is unknown how or at what point the bands deployed in the packaging.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: a definitive cause for this observation could not be determined because the actual product preparation and handling conditions could not be duplicated in the laboratory setting.This limits our ability to conclusively determine a cause.Premature band deployment and damage to the barrel can occur if the device experiences excessive pressure during general handling or shipment.Prior to distribution, all 6 shooter saeed multi-band ligators are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: a review of the complaint history was conducted.The likelihood of occurrence is considered rare.Corrective action is not warranted at this time based on the quality engineering risk assessment.Quality assurance will continue to monitor for complaint trends and reassess the risk assessment results as post market feedback continues to become available.